# SDR USAA20090626SB105

- Difficulty date: June 24, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Jammed
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE RIGHT OVERWING EMERGENCY EXIT WILL NOT OPEN.  MAINTENANCE FOUND THE DOOR JAMMED IN OPENING.  REMOVED DOOR AND INSTALLED DOOR.  OPERATIONAL CHECK GOOD.  REMOVED AND INSTALLED DOOR SEVERAL TIMES.  OPERATIONAL CHECK GOOD IN ASSOCIATION WITH MM 52-21-00-0.
